# SDR PG9A118869

- Difficulty date: September 18, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N135PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3695
- Engine: Tmeca ARRIEL2B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 174364001
- Condition: Failed
- Location: Engine
- Part time: 171 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FUEL FILTER FAILED AND CAUSED ENGINE TO FLAMED OUT, (K)
